Please use this identifier to cite or link to this item:
Title: Singularities in stationary, cylindrically symmetric dust solutions
Authors: King, AR
First Published: Aug-1979
Citation: GENERAL RELATIVITY AND GRAVITATION, 1979, 10 (12), pp. 1007-1008
DOI Link: 10.1007/BF00776522
ISSN: 0001-7701
eISSN: 1572-9532
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.